RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2012, Volume 17, Issue 6, Pages 580–596 (Mi rcd269)  

This article is cited in 2 scientific papers (total in 2 papers)

An extended Hamilton–Jacobi method

V. V. Kozlov

V. A. Steklov Mathematical Institute Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: We develop a new method for solving Hamiltonís canonical differential equations. The method is based on the search for invariant vortex manifolds of special type. In the case of Lagrangian (potential) manifolds, we arrive at the classical Hamilton–Jacobi method.

Keywords: generalized Lambís equations, vortex manifolds, Clebsch potentials, Lagrange brackets.

DOI: https://doi.org/10.1134/S1560354712060093


Bibliographic databases:

Document Type: Article
MSC: 70Hxx
Received: 28.01.2011
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/rcd269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, “Zamechaniya ob integriruemykh sistemakh”, Nelineinaya dinam., 9:3 (2013), 459–478  mathnet
    2. Kozlov V.V., “Remarks on Integrable Systems”, Regul. Chaotic Dyn., 19:2 (2014), 145–161  mathnet  crossref  mathscinet  zmath  isi  scopus
  • Number of views:
    This page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019